藥物¸­¯’¹‹è‡¨è—¥‹ç…§é§ç¶“é©—...

Click here to load reader

Embed Size (px)

Transcript of 藥物¸­¯’¹‹è‡¨è—¥‹ç…§é§ç¶“é©—...

-4167ramipril 10 mg po qddigoxin 0.125 mg po qddigoxin 7.2 ng/ml (0.8-2.0 ng/ml) (40-50)digoxin?2Digoxin ()

3

Ref: Michael L, MD Digitalis poisoning. In: UpToDate, Jonathan G, MD(Ed), UpToDate, Waltham, MA, 2015. (therapeutic index)4

TI=LD50/ED50LD50 50%ED50 50%TIDigoxin?5Ref: Michael L, MD Digitalis poisoning. In: UpToDate, Jonathan G, MD(Ed), UpToDate, Waltham, MA, 2015. Digoxin-specific antibody Fab fragmentventricular arrhythmias progressive bradyarrhythmias second or third degree AV block(unrefractory hypotension)(K+ 5.5 mmol/L)10 mgdigoxin4 mgdigoxindigoxin 6810 ng/ml6Ref: http://www.pcc.vghtpe.gov.tw/antidote/p4new.aspDigibind 0.5 mg digoxin/38 mg digoxin specific Fab/vialDigitalis antidote BM1 mg digoxin//80 mg digoxin specific Fab/vialDigibind7

Ref: http://www.pcc.vghtpe.gov.tw/antidote/p4new.aspDigibind( 0.5 mg digoxin/vial) Digibind 10 vial 26 vial 1 vial IV 30 mindigoxinmg X 0.80.5 mg=Digibind25 0.25 mgdigoxinDigibind 10 vialSerum digoxin level (ng/ml) X (kg) 100Digibind1/28Ref: http://www.pcc.vghtpe.gov.tw/antidote/p4new.asp9

Ref: http://www.pcc.vghtpe.gov.tw/antidote/p4new.asp?cholestyraminedigoxin 1-2

10Ref: Michael L, MD Digitalis poisoning. In: UpToDate, Jonathan G, MD(Ed), UpToDate, Waltham, MA, 2015. Digoxin-specific antibodydigoxin11Ref: Michael L, MD Digitalis poisoning. In: UpToDate, Jonathan G, MD(Ed), UpToDate, Waltham, MA, 2015. ?digoxin12

Ref: Michael L, MD Digitalis poisoning. In: UpToDate, Jonathan G, MD(Ed), UpToDate, Waltham, MA, 2015. ?

: digoxin1digoxin13Ref: Michael L, MD Digitalis poisoning. In: UpToDate, Jonathan G, MD(Ed), UpToDate, Waltham, MA, 2015. Digoxin intoxication SUMMARY AND RECOMMENDATIONSArrhythmia is the most dangerous manifestation of digitalis (cardiac glycoside) poisoning. Arrhythmias occur through several mechanisms, which are described in the text. (See'Pharmacology and cellular toxicology'above and'Kinetics'above.)The cardiac manifestations of digitalis toxicity can include virtually any type of arrhythmia with the exception of rapidly conducted atrial arrhythmias. Gastrointestinal (anorexia, nausea, vomiting, and abdominal pain) and neurologic signs (confusion and weakness) may be present. Chronic toxicity is more difficult to diagnose, as symptom onset tends to be more insidious. In addition to gastrointestinal symptoms, visual changes may occur, including alterations in color vision, the development of scotomas, or blindness. (See'Clinical features and diagnosis'above.)The differential diagnosis for digitalis intoxication includes poisoning with beta blockers, calcium channel blockers, or alpha agonists (eg,clonidine), as well as nontoxicologic etiologies such as sick-sinus syndrome, hypothermia, hypothyroidism, myocardial infarction, and hyperkalemia unrelated to digitalis. (See'Differential diagnosis'above.)In the patient with suspecteddigoxintoxicity, a serum digoxin concentration, serum potassium concentration, creatinine and BUN, and serial electrocardiograms should be obtained. (See'Laboratory and ECG evaluation'above.)A quantitative serumdigoxinconcentration is readily determined in most hospital laboratories. The therapeutic range is 0.8 to 2ng/mL(1 to 2.6nmol/L).The serum digoxin concentration doesnotnecessarily correlate with toxicity. (See'Serum digoxin concentration'above.)We recommend that any patient with clinically significant manifestations of digitalis poisoning be treated withdigoxin-specific antibody (Fab) fragments (Grade 1B). Significant findings include:Life-threatening arrhythmia (eg, ventricular tachycardia; ventricular fibrillation; asystole; complete heart block; Mobitz II heart block; symptomatic bradycardia)Evidence of end-organ dysfunction (eg, renal failure, altered mental status)Hyperkalemia (serum potassium >5 to 5.5meq/L[>5 to 5.5mmol/L])(see'Antidotal therapy with antibody (Fab) fragments'above).As temporizing measures or if Fab fragments are not immediately available, bradycardia can be treated withatropine(0.5 mg IV in adults; 0.02mg/kgIV in children, minimum dose 0.1 mg) and hypotension with IV boluses of isotonic crystalloid. (See'Basic measures and arrhythmias'above.)Hyperkalemia is common in acute digitalis intoxication and accurately reflects the degree of toxicity and risk of death. However, hyperkalemia itself does not cause death and treatment of hyperkalemia doesnotreduce mortality but does increase the risk of hypokalemia following treatment with Fab fragments. Therefore, we treat hyperkalemia with Fab fragments as described above; we suggestnottreating hyperkalemia in patients with digitalis poisoning with anything other than Fab fragments (Grade 2C). (See'Electrolyte abnormalities'above.)Patients suspected of having acute digitalis intoxication who present to the emergency department within one to two hours of ingestion may benefit from the administration ofactivated charcoal. The standard dose is 1g/kg(maximum 50 g). The decision to administer activated charcoal should be made after ensuring that the patient is alert and adequately protecting their airway. (See'GI decontamination'above.)

1368warfarin5 mg qd poINR1.5( 2-3) warfarin 5 mg qdINR9.02vitamin k114INR: international normalized ratiowarfarin15K?

16INR> to 5.0warfarinINRINR5.0 to 9.0warfarinINR1-2.5 mgK1> 9.0warfarin2.5-5 mgK1INRK1INRwarfarin10 mgK117four-factor prothrombin complex concentrate(4-factor PCC) or fresh frozen plasma17vitamin K1()warfarinINR2.3warfarin

:???18email: ymkbaz60@gmail.com19